# SDR ASAA2024052550232

- Difficulty date: May 25, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A6137U3
- Part serial: NSN
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTER HANDLE PAN HAS LIGHT CORROSION. GROUNDED - YES. REMOVED WORN HANDLE PAN & INSTALLED NEW HANDLE PAN REFERANCE BACDWG #147A6116 REV-, UPON FURTHER INSPECTION FOUND DENT & FOUND TO BE OUT OF LIMITS, REFERENCE B737-80 SRM 52-10-02-1A-3.
